# SDR USAA920081595

- Difficulty date: September 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 61,055 hours, 27,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 457
- Condition: Discharged
- Location: Cabin
- Part time: 58,701 hours, 26,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4436163 FLT NR 605 PHX EEL EMERGENCY LIGHT TEST FAILS BATTERY FORWARD LT.  COMM FWD L MSG ON CIDS.  MX R&R THE POWER SUPPLY UNIT AT FORWARD LT POSITION.  EMERGENCY LIGHT SYSTEM TESTS GOOD.
